MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC DC EXTENSION CABLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC DC EXTENSION CABLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number DC EXTENSION CABLE
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The getinge's account manager reported tears in the dc extension cable while he was using it during leg model training.No patient was involved.
 
Additional Manufacturer Narrative
Trackwise (b)(4).Updated section: b4, d4, g4, g7, h2, h3, h6, h10.Analysis of production: (3331/213/67) the reported device is an oem device.The certificate of conformance was reviewed for the lot # p18j04-04 the vendor certifies that this device lot conforms to all applicable product specifications and there were no non-conformances identified for the manufacturing batch.Historical data analysis: (4109/213/67)the review of the historical data indicates that no other similar complaints was reported for the same lot number and reported failure mode.Trend analysis: (4110/213/67) the overall 24 month product complaint trend data for the period mar 2020 through feb 2022 was reviewed.There were no triggers identified for the review period.Communication/interviews: (4111/213/67) communication/interviews were performed to obtain all possible information.Testing of actual/suspected device : (10 /13 & 22) enter investigation findings: the device was returned to the factory for evaluation on 02/28/2022.A photograph was provided by the account.A photographic inspection was conducted.No signs of clinical use or evidence of blood was observed due to the product observed inside the product packaging.An investigation was conducted on 03/02/2022.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.There cable ends were observed to be intact.No visual defects on the cables ends were observed.There visual cuts in the body of the cable, exposing the inside of the cable.No other visual defects were observed.Based on the returned condition of the device and the investigation results, the reported failure " material integrity problem|material split, cut or torn" was confirmed.
 
Event or Problem Description
N/a.

Brand Name
DC EXTENSION CABLE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key13712226
Report Number2242352-2022-00213
Device Sequence Number17504824
Product Code GEI
UDI-Device Identifier00607567700888
UDI-Public00607567700888
Combination Product (Y/N)N
Initial Reporter StateOK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDC EXTENSION CABLE
Device Catalogue NumberVH-3030
Device Lot NumberP18J04-04
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2022
Supplement Date Received by Manufacturer04/25/2022
Initial Report FDA Received Date03/09/2022
Supplement Report FDA Received Date04/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown